# SDR USAA2012110800019

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 40,647 hours, 14,652 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: BA21758
- Condition: Low
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID LAV FIRE BOTTLE WEIGHT LOW.  REMOVED AND REPLACED MID LAV FIRE BOTTLE IAW AIRBUS MAINTENANCE MANUAL 26-25-41-400-001A.
